# SDR CALA2025012301983

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 63,420 hours, 18,866 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNNATURAL SMELL IN FLIGH T DECK DURING ALL PHASES OF FLIGHT. FAS ADVISE NO ODOR IN CABIN SUBMITTED FORM TO TOMC FOR SMELL IN FD.  REF FIM TASK 21-00-01/301 FOUND NOTHING THAT PRODUCES AN ODOR IN FLIGHT DECK AND CREW STATED SMELL DID NOT SMELL LIKE ELECTRICAL ISSUE. PERFORM SNIFF CHECK IN FWD EE COMPT WITH NO CONCERNABLE ODORS NOTED.  WALKED AROUND A/C WITH NO LEAK ISSUES NOTED.  NO HISTORY IN RECORDS.
